# SDR N6WA201912302802

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 20,450 hours, 16,163 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL AND SMOKE COMING FROM BEHIND COFFEEMAKERS. T/S COFFEEMAKERS, DETERMINED THE NR 1 COFFEEMAKER HAS FAILED.
